# SDR ASAA2012102993210

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY LIGHTS BURNED OUT.  OPEN
